# SDR AALA202405145796

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737823
- Aircraft serial: 68105
- Aircraft time: 1,467 hours, 553 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AUTO FAIL ON PRESSURIZATION PANEL ILLUMINATED AT FL 370; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MSY.   REMOVED AND REPLACED AUTO FAIL RELAY R557 (AALA202405135796) AND R556 (AALA202405144425). PER WDM 21-31-22. ACCOMPLISHED PRESSURIZED AIRCRAFT OPERTIONAL CHECK GOOD. PER AMM 21-31-00
